Moody Posted July 3, 2011 Share Posted July 3, 2011 I started taking lithium just over a week ago. I took 300mg for 3 days, and instantly felt better, calmer and more clear headed. I then started taking 600mg, and felt even better. Then after 3 days on the 600mg, I had a really bad day. I was REALLY agitated, and felt pretty much the same as I did before I started the lithium. I called my pdoc and she told me to cut my remeron dose in half, in case I was getting too much antidepressant action with the lithium. So for the last couple of days I only took 1/2 of my remeron. I feel less agitated, but also more depressed. I still dont feel anywhere near as good as I did those first few days on 600mg of lithium. why isnt it working as well anymore? Does anyone have any ideas? Do I need to take more lithium? Less? Is this a sign it isnt going to work for me? My pdoc said I could try going up to 900mg if I want to, but is that safe? I havent had my lithium level checked yet, I was supposed to do it next week. So far I have not had any side effects from the lithium except thirst. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.